MAUDE Adverse Event Report: BERCHTOLD GMBH & CO. KG CHROMOPHARE; LIGHT, SURGICAL, CEILING MOUNTED

BERCHTOLD GMBH & CO. KG CHROMOPHARE; LIGHT, SURGICAL, CEILING MOUNTED
Catalog Number CH00000001
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the flat panel monitor is only hanging onto the arm by a few cables in or 4.It is believed that something internal in the arm is damaged.There were no reported injuries or adverse consequences.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Additional Manufacturer Narrative
It was reported that a flat panel monitor was only hanging onto the arm by a few cables.Based on interview with field service technician (fst), it was confirmed that spring arm broke and it was replaced, resolving the issue.Equipment was tested and left working as intended.The fst reported that failure consisted of the internal component of the yoke (threaded rod inside the spring arm) snapped.Also, berchtold legacy spring arm was involved in the failure, the fst estimates this installation was from 2014-2016 (approx.10 years ago).The other components of the flat panel didn¿t get any damage and were left working as expected when the account was serviced.No part number or serial number available or reported, therefore unable to request manufacturing dhr for investigation.Although the exact root cause of this issue is unknown, the most likely root cause would be maintenance and wear of this legacy product.This identified failure mode exceeds threshold and will continue to be monitored.The rate of failure (complaints over shipments) for this threshold in the time frame considered is (b)(4).All complaints were reviewed by our data analyst, and all cases were previously assessed at s1 or s0.This failure mode will continue to be monitored.If any further information is received, a supplemental will be filed.
 
Event or Problem Description

Brand Name
CHROMOPHARE
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
BERCHTOLD GMBH & CO. KG
ludwigstaler strasse 25
tuttlingen 78532
GM  78532
Manufacturer (Section G)
BERCHTOLD GMBH & CO. KG
ludwigstaler strasse 25
tuttlingen 78532
GM   78532
Manufacturer Contact
josh phillips
ludwigstaler strasse 25
tuttlingen 78532
GM   78532
74611810
MDR Report Key19291756
Report Number0008010153-2024-00009
Device Sequence Number8687472
Product Code FSY
UDI-Device Identifier07613327296167
UDI-Public07613327296167
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K120392
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberCH00000001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/11/2024
Supplement Date Received by Manufacturer04/11/2024
Initial Report FDA Received Date05/10/2024
Supplement Report FDA Received Date10/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown